# SDR SWAA2025032408180

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8898L
- Make and model: Boeing 737-8
- Aircraft serial: 68046
- Aircraft time: 5,308 hours, 2,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT FORWARD GALLEY (FO'S SIDE) WILL NOT TEST<[01] REPLACED EMERGENCY FLASHLIGHT HOLDER PER AMM 25-64-00; OPS CHECK NORMAL.
